Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the time-optimality of bang-bang trajectories in ${\mathbf{R}}^3$


Author: Heinz M. Schaettler
Journal: Bull. Amer. Math. Soc. 16 (1987), 113-116
MSC (1985): Primary 49B10; Secondary 93B10
DOI: https://doi.org/10.1090/S0273-0979-1987-15479-6
MathSciNet review: 866027
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Bonnard, On singular extremals in the time minimal control problem in R3, SIAM J. Control Optim. 23 (1985), 794-802. MR 798060
  • 2. A. Bressan, The generic local time-optimal stabilizing controls in dimension 3, SIAM J. Control Optim. 24 (1986), 177-190. MR 826511
  • 3. P. Brunovsky, Existence of regular synthesis for general control systems, J. Diff. Equations 38 (1980), 317-343. MR 605053
  • 4. H. Sussmann, The structure of time-optimal trajectories for single-input systems in the plane: The C, SIAM J. Control Optim. (to appear). MR 877071
  • 5. H. Sussmann, The structure of time-optimal trajectories for single-input systems in the plane: The general real analytic case, SIAM J. Control Optim. (to appear). MR 893988
  • 6. H. Sussmann, Regular synthesis for time-optimal control of single-input real analytic systems in the plane, SIAM J. Control. Optim. (to appear). MR 905037
  • 7. H. Schaettler, On the local structure of time-optimal bang-bang trajectories in R3 (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 49B10, 93B10

Retrieve articles in all journals with MSC (1985): 49B10, 93B10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15479-6

American Mathematical Society